# SDR 97ZZZX1617

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1902W
- Make and model: Amd FALCON50MYST
- Aircraft serial: 209
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Rivets Missing
- Location: Fs 34
- Part time: 2,246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB F50-218, THREE RIVETS WERE FOUND MISSING AT FUSELAGE FRAME 34; LEFT SIDE ABOVE BAGGAGE DOOR.   RIVETS APPEAR TO HAVE BEEN MISSING SINCE MANUFACTURE OF AIRCRAFT.
